Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 68, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Oct 14, 2018, 3:23 PM CDT. It took effect at Oct 15, 2018, 7:00 AM CDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2018, 3:23 PM CDT (20:23 UTC)
- In effect from
- Oct 15, 2018, 7:00 AM CDT
- Expired
- Oct 17, 2018, 7:00 PM CDT
- In force
- 60 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
041 WHUS73 KGRB 142023 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 323 PM CDT Sun Oct 14 2018 LMZ521-522-541>543-150430- /O.NEW.KGRB.SC.Y.0068.181015T1200Z-181017T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 323 PM CDT Sun Oct 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 7 PM CDT TUESDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 7 AM Monday to 7 PM CDT Tuesday. * WINDS...West increasing to 15 to 25 knots Monday morning. Gusts to 30 knots possible. * WAVES...Building to 3 to 5 feet Monday afternoon on the bay...and Monday night on Lake Michigan. Waves will then build to 3 to 6 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
12 follow-up statements
471 WHUS73 KGRB 150238 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 938 PM CDT Sun Oct 14 2018 LMZ521-522-541>543-151045- /O.CON.KGRB.SC.Y.0068.181015T1200Z-181017T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 938 PM CDT Sun Oct 14 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO 7 PM CDT TUESDAY... * WINDS...West increasing to 15 to 25 knots Monday morning. Gusts to 30 knots possible. * WAVES...Building to 3 to 5 feet Monday afternoon on the bay... and Monday night on Lake Michigan. Waves will then build to 3 to 6 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
899 WHUS73 KGRB 150826 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 326 AM CDT Mon Oct 15 2018 LMZ521-522-541>543-151630- /O.EXT.KGRB.SC.Y.0068.181015T1200Z-181017T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 326 AM CDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 7 AM CDT WEDNESDAY... * WINDS...West increasing to 15 to 25 knots this morning through Tuesday night. Gusts to 30 knots possible. * WAVES...Building to 3 to 5 feet this afternoon on the bay... and tonight on Lake Michigan. Waves will then build to 4 to 7 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
248 WHUS73 KGRB 151531 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1031 AM CDT Mon Oct 15 2018 LMZ521-522-541>543-152345- /O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T1200Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1031 AM CDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...West at 15 to 25 knots through Tuesday night. Gusts to 30 knots possible. * WAVES...2 to 4 feet. Waves building to to 4 to 7 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
973 WHUS73 KGRB 152022 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 322 PM CDT Mon Oct 15 2018 LMZ521-522-541>543-160430- /O.EXT.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 322 PM CDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS...West to southwest to 30 knots through Tuesday. A few gusts to 35 knots possible, especially late tonight into Tuesday morning. Winds of 15 to 25 knots are then expected Tuesday night with gusts to 30 knots. * WAVES...Building to 3 to 6 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
340 WHUS73 KGRB 160236 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 936 PM CDT Mon Oct 15 2018 LMZ521-522-541>543-161045- /O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 936 PM CDT Mon Oct 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS...West to southwest to 30 knots through Tuesday. A few gusts to 35 knots possible, especially overnight into Tuesday morning. Winds of 15 to 25 knots are then expected Tuesday night with gusts to 30 knots. * WAVES...Building to 3 to 6 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Bersch
997 WHUS73 KGRB 160840 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 340 AM CDT Tue Oct 16 2018 LMZ521-522-541>543-161645- /O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 340 AM CDT Tue Oct 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS...Southwest to west winds 15 to 25 knots with gusts over 30 knots today, then becoming northwest tonight into Wednesday. * WAVES...building to 3 to 6 feet this morning, then subsiding to 2 to 4 ft later today through Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ TSK
343 WHUS73 KGRB 161524 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1024 AM CDT Tue Oct 16 2018 LMZ521-522-541>543-162330- /O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1024 AM CDT Tue Oct 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS...Southwest to west winds 15 to 25 knots with gusts over 30 knots today, then becoming northwest tonight into Wednesday. * WAVES...3 to 5 feet this afternoon, then subsiding to 2 to 4 feet this evening through Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
756 WHUS73 KGRB 162023 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 323 PM CDT Tue Oct 16 2018 LMZ521-522-541>543-170430- /O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 323 PM CDT Tue Oct 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS...West at 15 to 25 knots veering northwest this evening. Occasional gusts over 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
015 WHUS73 KGRB 170203 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 903 PM CDT Tue Oct 16 2018 LMZ521-522-541>543-171015- /O.CON.KGRB.SC.Y.0068.000000T0000Z-181017T2100Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 903 PM CDT Tue Oct 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WINDS...Northwest at 15 to 25 knots. Occasional gusts over 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
033 WHUS73 KGRB 170850 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 350 AM CDT Wed Oct 17 2018 LMZ521-522-541>543-171700- /O.EXT.KGRB.SC.Y.0068.000000T0000Z-181018T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 350 AM CDT Wed Oct 17 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...Northwest at 15 to 25 knots. Occasional gusts to around 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ TSK
005 WHUS73 KGRB 171540 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1040 AM CDT Wed Oct 17 2018 LMZ521-522-541>543-172345- /O.CON.KGRB.SC.Y.0068.000000T0000Z-181018T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1040 AM CDT Wed Oct 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...Northwest at 15 to 25 knots. Occasional gusts to around 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
005 WHUS73 KGRB 172017 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 317 PM CDT Wed Oct 17 2018 LMZ521-522-541>543-180000- /O.CON.KGRB.SC.Y.0068.000000T0000Z-181018T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 317 PM CDT Wed Oct 17 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...Northwest at 15 to 25 knots. Occasional gusts to around 30 knots. * WAVES...2 to 4 feet. * Another Small Craft Advisory will likely be needed starting by Thursday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind gusts over 25 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 2:36 PM CDT, 47 minutes earlier.
Area forecast discussion, Oct 14, 2:36 PM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 236 PM CDT Sun Oct 14 2018 Forecast discussion for routine afternoon forecast issuance .SYNOPSIS... Issued at 235 PM CDT Sun Oct 14 2018 A rather chilly period, though with a brief warmup late in the week. Little precipitation of consequence after tonight. The upper pattern will gradually flatten through about the first half of the forecast period, then reamplify next weekend. Only minor changes to the large scale features are anticipated, as ridging persists near the West Coast with a downstream trough over eastern North America. Northwest upper flow will deliver a fresh surge of polar air into the area tonight and Monday, then slow moderation will occur as the upper flow flattens. Readings will likely reach near of perhaps a little above normal late in the work week before reamplification of the northwest upper flow brings another cool down. The northwest and then west upper flow will keep Gulf moisture shunted well south of the area, and result in below normal precipitation. In fact, the current precipitation event will likely be the most substantial of the next week. && .SHORT TERM...Tonight and Monday Issued at 235 PM CDT Sun Oct 14 2018 A slow moving cold front was now located from just north of Algoma to east of Oshkosh as of mid afternoon. Temperatures climbed into the lower 50s at Manitowoc ahead of the front. Behind the front, rain and snow was noted across portions of central into far northeast Wisconsin with all snow north of a Wausau to Iron Mountain line. For the remainder of the afternoon into this evening, a band of heavier precipitation from southwest Wisconsin into Iowa will continue to stream northeast into the area. It appears there will be some accumulating snow later this afternoon into this evening north and west of the Fox Valley. Based on radar trends of the intensity of the precipitation, around an inch of accumulation is possible from Marshfield and Wausau northeast to Iron Mountain with lower totals across the far north and across the Fox Valley and lakeshore region. would not be surprised if there were a few locations reported an inch or two. Little or no snow accumulation is expected across the Fox Valley east to the lakeshore. The precipitation should gradually taper off and then end from west to east this evening into early Monday morning. The only exception will be across the far north which will be in proximity of a closed upper lower. Continued small chances of snow showers late tonight and Monday morning for this feature. Skies will become clear to partly cloudy across much of the region overnight, except over the far north where skies should remain mostly cloudy. Otherwise, blustery conditions expected by mid to late morning on Monday and then continue through Monday afternoon. Winds should subside late in the day. Skies should become mostly cloudy again for awhile Monday morning into Monday afternoon due to low level moisture. Clouds will decrease quickly late in the day. Highs will be in the upper 30s to middle 40s. .LONG TERM...Monday Night Through Sunday Issued at 235 PM CDT Sun Oct 14 2018 Rather quiet weather is anticipated throughout the period. That should allow river systems across the area to gradually return to more normal levels and flows. It will be rather breezy/windy at times as a series of cyclones track east across Canada. Overall, this is pretty typical of mid-autumn. Overall, few changes of consequence were needed to the standard forecast initialization grids other than the typical adjustments to cut back on the freezing precipitation it generates. && .AVIATION...for 18Z TAF Issuance Issued at 1151 AM CDT Sun Oct 14 2018 An area of low pressure moving along a slow moving cold front across eastern Wisconsin will bring rain and snow to the area into this evening. The greatest snowfall accumulation will be northwest of the Fox Valley. For KRHI, the precipitation should be mainly snow. For KAUW/KCWA, a mix of rain and snow is expected. The snow could be locally heavy between noon and 2 pm as a band of heavier precipitation moves across central Wisconsin. The precipitation should be all snow by late afternoon. For KGRB/KATW/KMTW, precipitation will be in the form of rain this afternoon into early this evening, before mixing or changing to all snow by mid to late evening. No accumulation of snow is expected. MVFR/IFR CIGS this afternoon are expected to give way to partly cloudy conditions between 2,500 and 3,500 feet later tonight into early Monday morning. Cumulus field expected to redevelop later Monday morning between 2,500 and 3,500 feet. Along with the clouds, gusty westerly winds of 15 to 25 knots are expected by mid to late morning and then continue Monday afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Eckberg LONG TERM......Skowronski AVIATION.......Eckberg
Hazardous weather outlook, Oct 14, 2:13 PM CDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 213 PM CDT Sun Oct 14 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 213 PM CDT Sun Oct 14 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The combination of melting snow and temperatures falling below freezing tonight may create a few icy spots on area overpasses north and west of the Fox Valley. .DAYS TWO THROUGH SEVEN...Monday through Sunday High levels and fast flows will continue on areas rivers due to heavy rainfall earlier in the month. .SPOTTER INFORMATION STATEMENT... Spotters are requested to forward snowfall measurements to the National Weather Service in Green Bay. LMZ521-522-541>543-151100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 213 PM CDT Sun Oct 14 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Sunday Conditions hazardous to small craft are likely at times from Monday morning through mid week. Conditions hazardous to small craft will also be possible at times late in the work week into next weekend. Eckberg/Skowronski
In the hours before
Special weather statement, Oct 14, 12:20 PM CDT, 3 hours 3 minutes before
Special Weather Statement National Weather Service Green Bay WI 1220 PM CDT Sun Oct 14 2018 WIZ010>012-018-019-030-142030- Oneida-Forest-Florence-Lincoln-Langlade-Marathon- 1220 PM CDT Sun Oct 14 2018 ...ACCUMULATING SNOW EXPECTED THIS AFTERNOON INTO THIS EVENING... A band of light to moderate snow will continue to move across north-central and far northeast Wisconsin this afternoon. The visibilities in the heavier snow bands will drop down to around a half of a mile for a brief period of time. Temperatures are expected to be at or several degrees above freezing this afternoon. The snow is not expected to accumulate on roadways, however up to an inch of snow is possible on grassy surfaces. The snow is expected to end later this afternoon or this evening. Motorist should slow down and allow extra room between you and the car in front of you if you encounter the heavier bands of snow. Eckberg
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.